MAUDE Adverse Event Report: ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNI GLENOID-PERIPHERAL LOCK SCRW
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/15/2024, it was reported by a sales representative via phone that qty.2 of an ar-9145-36 arthrex universal glenoid peripheral locking screw 36 mm had an issue during a reverse total shoulder arthroplasty on (b)(6) 2024.When the surgeon was trying to lock the first screw into an ar-9120-01pc revers glenoid porous coat baseplate, s, he felt the screw was not locking down correctly.He backed out the screw, as this had occurred in a previous case which had been previously reported and discarded the device.He then used a second ar-9145-36 arthrex universal glenoid peripheral locking screw 36 mm with the same batch number, which he felt was also not locking down correctly.However, it was down enough and affixed correctly to leave it inside the patient.The surgeon felt the two screws were not biting correctly into the baseplate and wanted to report the complaint.There was no issue observed with the base plate.The procedure was completed successfully with no harm to the patient.There was no case delay, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.No related problem was found.One unpackaged ar-9145-36 arthrex universal glenoid¿ - peripheral locking screw 36 mm serial/batch number (b)(6) was received for evaluation.A visual inspection revealed missing material at the top diameter of the screw head.Dents in the threads and scratches were noted on the side of the screw head.Nicks and scratches were observed on the threaded body of the screw, and material was peeling off the thread.The screw shows signs of cross-threading on both the body and the head.Functional testing was performed with a known good plate and found that the screw sits flush in the bushing holes without resistance.The screw's critical dimensions were measured using the micro-vu id# (b)(4) according to drawing 070123 at revision 2.Component 070123-03, and no nonconformities were found.Screw# 1 40° ± 2° (38°- 42°) result: 40°.Ø 5.4 ±.1 (5.3 - 5.5) result: 5.4.Ø 4.5 ±.1 (4.4 - 4.6) result: 4.6.Ø 3.5 ±.1 (3.4 - 3.6) result: 3.5.5.8 ±.1 (5.7 - 5.9) result: 5.8.Ø 2.3 ±.1 (2.2 -2.4) result: 2.4.R 0,7 ±.2 (0.5 - 0.9) result: 0.7.Ø 4.5 ±.1 (4.4 - 4.6) result: 4.5.L1= 36 ±.3 (35.7 -36.3) result: 36.Ø 4.7 + 0 /-.03 (4.67 - 4.70) result: 4.70.

Brand Name
UNI GLENOID-PERIPHERAL LOCK SCRW
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20544066
Report Number1220246-2024-08277
Device Sequence Number7531893
Product Code PHX
UDI-Device Identifier00888867057739
UDI-Public(01)00888867057739(11)240301(17)290228(10)23.05074
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI GLENOID-PERIPHERAL LOCK SCRW
Device Catalogue NumberAR-9145-36
Device Lot Number23.05074
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown